# SDR DALA100045647

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 42,345 hours, 15,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 3AB AND 4AB EMERGENCY LIGHTS INOPERATIVE.  FOUND GROUND GD2408-DC LOOSE.  REINSTALLED AND OPS CHECKED GOOD.
